Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/6099
PIRA download icon_1.1View/Download Full Text
Title: Generalized Levitin--Polyak well-posedness in constrained optimization
Authors: Huang, XX
Yang, XQ 
Issue Date: 2006
Source: SIAM journal on optimization, 2006, v. 17, no. 1, p. 243-258
Abstract: In this paper, we consider Levitin--Polyak-type well-posedness for a general constrained optimization problem. We introduce generalized Levitin--Polyak well-posedness and strongly generalized Levitin--Polyak well-posedness. Necessary and sufficient conditions for these types of well-posedness are given. Relations among these types of well-posedness are investigated. Finally, we consider convergence of a class of penalty methods and a class of augmented Lagrangian methods under the assumption of strongly generalized Levitin--Polyak well-posedness.
Keywords: Constrained optimization
Generalized minimizing sequence
Generalized Levitin--Polyak well-posedness
Penalty-type methods
Publisher: Society for Industrial and Applied Mathematics
Journal: SIAM journal on optimization 
ISSN: 1052-6234
EISSN: 1095-7189
DOI: 10.1137/040614943
Rights: © 2006 Society for Industrial and Applied Mathematics
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
Huang_Generalized_Levitin_Polyak.pdf179.34 kBAdobe PDFView/Open
Open Access Information
Status open access
File Version Version of Record
Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page views

77
Last Week
0
Last month
Citations as of May 15, 2022

Downloads

147
Citations as of May 15, 2022

SCOPUSTM   
Citations

96
Last Week
0
Last month
2
Citations as of May 20, 2022

WEB OF SCIENCETM
Citations

98
Last Week
0
Last month
2
Citations as of May 19, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.